# SDR USAA2011102400018

- Difficulty date: October 21, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 24,303 hours, 8,915 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 1 INOPERATIVE.  FOUND CONNECTOR UNDER ROW 1 SEAT LOOSE.  SECURED CONNECTOR.  OPS CHECKED GOOD IAW AIRBUS MAINTENANCE MANUAL 33-15-19.
